Addiction: Substance Abuse Community
codeine addiction
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

codeine addiction

Can daily codeine intake of 7.5/325 mg. make a person feel depressed??
Related Discussions
7 Comments Post a Comment
Blank
Avatar_m_tn
Are you saying 7.5 mg codeine and 325 acetaminophen?  Thats an incredibly low dose of codeine......sounds a lot more like a percocet dose or something.......How long historically has this dose been going on?  That might be the largest factor - - codeine is a weak narcotic......but it is a narcotic.........and time makes s difference.
Blank
1064938_tn?1255285919
Have you been taking it for a long time and now quiting?  If so and you are going thru wd, then yes depression is a normal part of it, however I think we all need a little more information so we can give you better advice
Blank
Avatar_f_tn
Yes, absolutely! Codeine (any sedative acting drug) can make you depressed. Even small doses. You sometimes don't realize how depressed you have become until you stop.
Blank
Avatar_m_tn
yes ive only been taking small dose codeine 3 weeks and am experiencing bad things sick in stomach heat insomnia aggravation severe restlessness weakness was taking 2mg of valium which wasnt stopping anxiety altogether but i could still do things now i dont want to even get dressed too weak so it can affect u on a low dose i now feel like i want it all the time so very addictive these sort of drugs should not be allowed on the market a complete ban needs to be put on them my anxiety has been made worse by them as well and dry mouth lack of appetite which i cant afford as only 46 kgs and have only recently p take my advice stay away from prescription drugs they hae caused me nothing but hell from side effects  i feel like im dying and cannot go to bed at night without taking them at that weight back on after many years
Blank
Avatar_m_tn
yes ive been only takin small dose at night but it didnt help sleep it did opposite to me made me wide awake on just 2 mg of valium was sleeping regularly and not waking often no bad dreams neither but changed places re holiday visit and couldnt sleep even with the 2 mg val i must have been out of comfort zone so i started to take codeine found it still didnt help sleep but couldnt do without it was addicted after a few weeks at small dosage  was severly restless angry talking to myself yelling thinking weird thoughts and felt like i wanted to kill someone never attempted to of coyrse just thoughts but thats insane that a drug can change u like that as i am a passive person unless really riled even then ican hold my tongue stay away from these drugs go to naturopath all my probs started due to insomnia whicgc yes was caused by a prescription drug believe it or not i know how anyone on high dose must feel as mine very small very small but im 46 kg so too much for me at 15 mg maybe would have been ok on 8 mgs only but not enough to stop pain or help sleep so beaware ive been through 5 years of hell due to valium and now codeine has got me tried to tell drs i have low tolerance to drugs they said hardly on that small amount by 6 oclock im ready for bed as hanging out for codeine but with valium i could wait till 10 at least please any comments appreciated i had a problem with calling out from withdrawals whach has stayed with me but lessened now since taking codeine it has worsened to the extent im calling out all night especially early hoirs of morning STAY OFF ANY OF THESE DRUGS
Blank
Avatar_m_tn
i became depressed on it not after stopping it i had some depression but nothing like this what i had i could handle but cant handle this crap now drs are so ill informed they need to be only used in clinics and never on the outside drs dont know  dont know how addictive some drugs are  and should not be giving them out i cannot eat again as this drug has affected my appetite and i was eating well again after 4 years of not feeling like eating i finally started and put on some weight i was severly anorexic but not becausei didnt want to eat i just couldnt eat im ready for bed to get out of my misery but then i cant sleep and if do drift off wake after 1 or 2 hrs
Blank
Avatar_m_tn
bit disjointed here this is what happens since codeine STAY AWAY FROM THEM NEVER HAD STREET DRUGS BUT SURELY COULDNT BE ANY WORSE THAN THIS STUFF JUST A LEGAL WAY OF COMPANIES MAKING MONEYnever felt this depressed ever even when i had depression on valium so what its done is worsened it by taking the both together yet my daughter who works in chemist said many people take valium and codeine and mine such a small dose yes small if you are normal size for age
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia